Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Commutator calculus and link invariants


Author: K. T. Chen
Journal: Proc. Amer. Math. Soc. 3 (1952), 44-55
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0046361-7
Erratum: Proc. Amer. Math. Soc. 3 (1952), 993.
MathSciNet review: 0046361
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer, The higher commutator subgroups of a group, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 143-160. MR 0009954 (5:227g)
  • [2] K. T. Chen, Integration in free groups, Ann. of Math. vol. 54 (1951) pp. 147-162. MR 0042414 (13:105c)
  • [3] R. H. Fox, Free differentiation, forthcoming.
  • [4] M. Hall, A basis for free Lie ring and higher commutators in free groups, Proceedings of the American Mathematical Society vol. 1 (1950) pp. 575-581. MR 0038336 (12:388a)
  • [5] W. Magnus, Beziehungen zwischen Gruppen und Idealen in einem speziellen Ring, Math. Ann. vol. 111 (1935) pp. 259-280. MR 1512992
  • [6] -, Über freie Faktorgruppen und freie Untergruppen gegebener Gruppen, Monatshefte für Mathematik und Physik vol. 47 (1939) pp. 307-313. MR 1550819
  • [7] K. Reidemeister, Knotentheorie, Berlin, Springer, 1932.
  • [8] -, Einführung in die kombinatorische Topologie, Braunschweig, Vieweg, 1932, pp. 46-49.
  • [9] W. Witt, Treue Darstellung der Lieschen Ringe, J. Reine Angew. Math. vol. 177 (1937) pp. 152-160.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0046361-7
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society